# SDR MALA964997

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2752010003
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3301 - ON CLIMB-OUT FROM DTW, THE NOSE GEAR CONTINUED TO CYCLE IN THE WHEEL WELL AFTER GEAR RETRACTION.  THE RECYCLED THE GEAR, AND THE PROBLEM REMAINED.  THE AIRCRAFT RETURNED TO DTW.  MX REPLACED THE LEFT AND RIGHT NOSE LANDING GEAR ACTUATORS IAW SA227 MM 32-30-00.  SYSTEM OPERATED SATISFACTORILY DURING A TEST FLIGHT.  (M)
